CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
The concentration behavior of ground state solutions for nonlinear Dirac equation 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2020, 卷号: 195, 页码: 24
Authors:  Ding, Yanheng;  Yu, Yuanyang
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Nonlinear Dirac equation  Ground state solutions  Concentration  
Stable flat-top solitons and peakons in the PT-symmetric delta-signum potentials and nonlinear media 期刊论文
CHAOS, 2019, 卷号: 29, 期号: 8, 页码: 10
Authors:  Chen, Yong;  Yan, Zhenya;  Mihalache, Dumitru
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
A boundary value problem for the nonlinear Dirac equation on compact spin manifold 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 3
Authors:  Ding, Yanheng;  Li, Jiongyue
Favorite  |  View/Download:6/0  |  Submit date:2019/12/31
Bifurcation on compact spin manifold 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2016, 卷号: 55, 期号: 4, 页码: 17
Authors:  Ding, Yanheng;  Li, Jiongyue;  Xu, Tian
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Stochastic stability of measures in gradient systems 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2016, 卷号: 314, 页码: 9-17
Authors:  Huang, Wen;  Ji, Min;  Liu, Zhenxin;  Yi, Yingfei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Fokker-Planck equation  Gradient systems  Gibbs measure  Limit measure  Stochastic stability  White noise perturbation  
Semi-classical ground states concentrating on the nonlinear potential for a Dirac equation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 5, 页码: 1015-1034
Authors:  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Nonlinear Dirac equation  Semi-classical states  Concentration  
Solutions of a nonlinear Dirac equation with external fields 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2008, 卷号: 190, 期号: 1, 页码: 57-82
Authors:  Ding, Yanheng;  Ruf, Bernhard
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stationary states of nonlinear Dirac equations with general potentials 期刊论文
REVIEWS IN MATHEMATICAL PHYSICS, 2008, 卷号: 20, 期号: 8, 页码: 1007-1032
Authors:  Ding, Yanheng;  Wei, Juncheng
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonlinear Dirac equation  non-periodic potential  superlinearity  
Solutions of nonlinear Dirac equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 226, 期号: 1, 页码: 210-249
Authors:  Bartsch, Thomas;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlinear Dirac equations  variational methods  strongly indefinite functionals  
Multi-symplectic Runge-Kutta methods for nonlinear dirac equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2006, 卷号: 211, 期号: 2, 页码: 448-472
Authors:  Hong, JL;  Li, C
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
multi-symplectic Runge-Kutta methods  conservation laws  nonlinear dirac equations